# SDR AUS20011179

- Difficulty date: November 8, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: BACH8A06EE0250T
- Condition: Leaking
- Location: Mlg
- Component: Landing Gear Re
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR ACTUATOR FORWARD HYDRAULIC LINE LEAKING.  LOSS OF HYDRAULIC SYSTEM "A" HYDRAULIC FLUID.
